MAUDE Adverse Event Report: MIO¿; INSET II 60/6 PCC PINK

MIO¿; INSET II 60/6 PCC PINK
Lot Number 5289715
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that a child patient had vomiting, was screaming in pain and experienced diabetic ketoacidosis due to bent cannula at infusion site.Reportedly, the patient did not have a normal eating schedule.Therefore, the patient was admitted to the hospital on (b)(6) 2019 and on (b)(6) 2019, with blood glucose level in 500's mg/dl, due to crimped cannula, as it was curled into a squarish which they noticed when they removed the infusion set.The site location was the patient's abdomen.During hospitalization, the patient was put on an intravenous drip (zofran).Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 60/6 PCC PINK
MDR Report Key9514819
Report Number3003442380-2019-01994
Device Sequence Number1814580
Product Code FPA
UDI-Device Identifier05705244007697
UDI-Public05705244007697
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/01/2022
Device Lot Number5289715
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2019
Initial Report FDA Received Date12/24/2019
Patient Sequence Number1